General Criteria for the Stability of Uniaxially Ordered States of Incommensurate-Commensurate Systems

Dananić, V. and Bjeliš, Aleksa (1998) General Criteria for the Stability of Uniaxially Ordered States of Incommensurate-Commensurate Systems. Physical Review Letters, 80 (1). pp. 10-13. ISSN 0031-9007

[img]
Preview
PDF - Published Version
Language: English

Download (139kB) | Preview

Abstract

Reconsidering the variational procedure for uniaxial systems modeled by continuous free energy functionals, we derive new general conditions for thermodynamic extrema. The utility of these conditions is briefly illustrated on the models for the classes I and II of incommensurate-commensurate systems.

Item Type: Article
Keywords: incommensurate-commensurate transitions, thermodynamic stability, uniaxial systems
Date: January 1998
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (1998) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119201
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 14 May 2014 17:25
Last Modified: 14 May 2014 17:25
URI: http://digre.pmf.unizg.hr/id/eprint/1326

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata